# SDR QXEA9800653

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunction
- Location: Cargo Comp
- Part time: 542 hours
- Component: Dhav, 82523211001
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - SMOKE WARNING LIGHT FLASHED ON IN FLIGHT.  UPON ARRIVAL IN SEA, MAINTENANCE INSPECTED BAGGAGE COMPARTMENT, NO SMOKE, FIRE, OR SMELL NOTED.  REPLACED NR 1 AND NR 2 SMOKE DETECTORS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NR 2 S/N 0542 542 HOURS, 772 CYCLES.
